Homeomorphisms between function spaces

Main Article Content

Sheetal Luthra
Brij Kishore Tyagi


Given a space \(X\) and topological group \(H\), \(C(X,H)\) denotes the set of all continuous functions from a space \(X\) to a topological group \(H\). For a subset \(A\) of a space \(X\), \(X/A\) denotes the quotient space with quotient topology obtained from $X$ by identifying $A$ to a point. We study some homeomorphisms between \(C(X,H)\) and \(C(Y,H)\) for different \(X\) and \(Y\) under the point-open topology, open-point topology and bi-point-open topology.

Article Details

How to Cite
Luthra, S., & Kishore Tyagi, B. . (2020). Homeomorphisms between function spaces. Journal of Advanced Studies in Topology, 11(1-2), 1–5. Retrieved from https://m-sciences.com/?journal=jast&page=article&op=view&path[]=1608
Original Articles

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.